# SDR ASOA2015063013198

- Difficulty date: June 3, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,355 hours, 27,759 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3L ATTACHING ANGLES ARE CRACKED JUST AFT OF FS 280.  REMOVED ANGLE, PN 600-31057-19 FROM STR 3L AT FS 280 IAW SRM 51-42-06.  DRILLED, LOCATED AND INSTALLED NEW ANGLE, PN 600-31057-19 ON STR 3L AT FS 280.0 IAW SRM 51-40-11 AND 51-42-06 AND TR 51-32.  REMOVED ANGLE, PN 600-31057-20 FROM STR 3L AT FS 280 IAW SRM 51-42-06.  DRILLED, LOCATED AND INSTALLED NEW ANGLE, SPLICE, FUSELAGE PN 600-31057-20 IAW SRM 51-40-11 AND 51-42-06 AND TR 51-32.
